Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the distribution of the supremum functional for processes with stationary independent increments


Authors: Glen Baxter and M. D. Donsker
Journal: Trans. Amer. Math. Soc. 85 (1957), 73-87
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084900-X
MathSciNet review: 0084900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 323-339. MR 0079851 (18:156e)
  • [2] J. L. Doob, Stochastic processes, New York, Wiley, 1953. MR 0058896 (15:445b)
  • [3] L. V. Ahlfors, Complex analysis, New York, McGraw-Hill, 1953. MR 510197 (80c:30001)
  • [4] D. A. Darling, The maximum of sums of stable random variables, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 164-169. MR 0080393 (18:240h)
  • [5] Sven Täcklind, Sur le risque de ruine dans des jeux inéquitables, Skandinavisk Aktuarietidskrift vol. 25 (1942) pp. 1-42. MR 0013850 (7:209b)
  • [6] G. Arfwedson, Research in collective risk theory, Part I, Skandinavisk Aktuarietidskrift (1954) Häft 3-4 pp. 191-223. MR 0072379 (17:275c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084900-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society